# SDR R61A201303280325

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 12,331 hours, 9,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002872
- Condition: Discharged
- Location: Cabin
- Part time: 14,275 hours, 11,268 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD CABIN EMERGENCY LIGHTS WERE INOPERATIVE.  ON CALL MAINTENANCE SWAPPED POWER SUPPLIES WITH NO FIX.  AIRCRAFT WAS FLOWN TO PHL ON A MAINTENANCE FERRY PERMIT WHERE MAINTENANCE REPLACED THE LEFT EMERGENCY BATTERIES PER THE EMB AMM AND OPS CHECKED GOOD.
